Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 40, NWS Wakefield, VA

April 20, 2019Camden County, Currituck County, North Carolina; City of Virginia Beach, Virginia

NWS Wakefield, VA issued this tornado warning at Apr 20, 2019, 2:48 AM EDT for Camden County, Currituck County, North Carolina; City of Virginia Beach, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2019, 2:48 AM EDT (06:48 UTC)
Expired
Apr 20, 2019, 3:30 AM EDT
In force
42 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated

Counties Camden County, NC, Currituck County, NC, City of Virginia Beach, VA

The radar

The Norfolk radar (KAKQ), 108 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

499 
WFUS51 KAKQ 200648
TORAKQ
NCC029-053-VAC810-200730-
/O.NEW.KAKQ.TO.W.0040.190420T0648Z-190420T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
248 AM EDT SAT APR 20 2019

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  East central Camden County in northeastern North Carolina...
  Northeastern Currituck County in northeastern North Carolina...
  The southeastern City of Virginia Beach in southeastern Virginia...

* Until 330 AM EDT.
    
* At 247 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Indiantown, or 8 miles northwest of Grandy, moving
  north at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Currituck around 300 AM EDT.
  Knotts Island around 305 AM EDT.

Other locations impacted by this tornadic thunderstorm include Barco,
Waterlily, Coinjock, Sigma, Maple and Sandbridge Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3629 7604 3677 7601 3676 7592 3663 7586
      3650 7583 3628 7596
TIME...MOT...LOC 0647Z 192DEG 44KT 3632 7599 

TORNADO...RADAR INDICATED
HAIL...<.75

$$

ALB
1 follow-up statement
781 
WWUS51 KAKQ 200702
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
302 AM EDT SAT APR 20 2019

NCC029-200712-
/O.CAN.KAKQ.TO.W.0040.000000T0000Z-190420T0730Z/
Camden NC-
302 AM EDT SAT APR 20 2019

...THE TORNADO WARNING FOR EAST CENTRAL CAMDEN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3644 7590 3644 7601 3677 7601 3676 7592
      3661 7586 3650 7583
TIME...MOT...LOC 0702Z 192DEG 44KT 3650 7594 

$$

NCC053-VAC810-200730-
/O.CON.KAKQ.TO.W.0040.000000T0000Z-190420T0730Z/
Currituck NC-City of Virginia Beach VA-
302 AM EDT SAT APR 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
NORTHEASTERN CURRITUCK  AND THE SOUTHEASTERN CITY OF VIRGINIA
BEACH...
    
At 302 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Knotts Island, or near Currituck, moving north at 50
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Currituck  and the southeastern City of Virginia Beach,
including the following locations... Sigma and Sandbridge Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3644 7590 3644 7601 3677 7601 3676 7592
      3661 7586 3650 7583
TIME...MOT...LOC 0702Z 192DEG 44KT 3650 7594 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ALB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:35 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 20, 1:35 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
135 AM EDT Sat Apr 20 2019

.SYNOPSIS...
A strong cold front will cross the area this evening into early
Saturday. An upper level low will be slow to lift away to the
northeast over the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 130 AM EDT Saturday...

The severe weather threat has diminished significantly with most
of the stronger showers and storms offshore. Another area of
showers with some embedded thunder will move northward into the
eastern half of the area through 12Z. The best chance for
thunderstorms will be confined to areas near the coast across SE
VA, NE NC, and along the Eastern Shore.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
As of 440 PM EDT Friday...

Most of the region will become at least partly sunny during Sat,
as pcpn pushes out to sea and upper low pressure remains west of
the area. A few isolated showers could move into extrm wrn
counties late in the day. Highs on Sat will range fm the mid 60s
to lower 70s. Upper low pressure will then move into and acrs
the region Sat night into early Mon morning. This will result in
more clouds along with a slgt chc to chc PoPs for showers. More
sunshine will return to all areas during Mon, as the upper low
moves away to the NE.

Lows Sat night in the upper 40s to mid 50s. Highs on Sun in the
60s. Lows Sun night in the mid 40s to lower 50s. Highs on Mon in
the upper 60s to mid 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...

The extended period begins with the upper trough that will
impact the region this weekend finally exiting the area and a
stronger upper level ridge building in and across the
southeastern US. As the ridge builds in, expect to see a period
of warmer weather and also drier conditions on Tuesday.

There is a great deal of uncertainty from Wednesday through
Friday however as several shortwave troughs try to break down
the SE ridge and push a surface front through the area. The
models are showing little consistency between themselves and
little run to run consistency either. The 00z ECMWF was quicker
to push the surface front south of the area as it was more
progressive with the upper level shortwave trough and had the
surface front south of the region by Thursday before lifting it
back north on Friday. The 12z GFS on the other hand was slower
to move the front through waiting until Thursday night to push
the front through as a stronger northern stream trough
approaches on Friday. Then the 12z ECMWF completely changed
things by being so slow that is never has the front reach the
area and amplifies the upper trough over Texas and holds the
front northwest of the area into Friday night. So confidence in
the over pattern is low. For now, have added a generally low
chance of showers into the forecast from Wednesday into Friday
and it will all be dependent on the position of the front.

For temperatures, have gone a touch warmer on Tuesday into
Wednesday with readings in the upper 70s to the lower 80s. But a
touch cooler on Thursday and Friday with readings in the mid
70s. But if the front does stay to the north, readings could be
a little warmer toward the tail end of next week. Overnight lows
should stay on the milder side in the 50s across the region.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
As of 130 AM EDT Saturday...

The bulk of the heavy showers and storms have moved off the
coast but another area of showers with occasional thunder is
moving northward into the area. BKN to OVC MVFR CIGs are in
place across much of the area and are expected to continue
through about 12Z before lifting to VFR. Southerly winds 10 to
15 knots will continue through the 06Z TAF period with gusts 20
to 25 knots.

Outlook: Upper low will be slow to move into and acrs the region
Sat evening into early Mon morning. This will result in more
clouds (still mainly VFR CIGs), esply over RIC/SBY/PHF, along
with a slight chance of showers.

&&

.MARINE...
As of 350 PM EDT Friday...

Deep low pressure will track NNE over the Piedmont late this
aftn and evening with an intensifying LLJ over the Mid-Atlantic
coast. A S wind will increase to 20-25kt through this aftn, with
occasional gusts to ~35kt as showers/tstms track NNE along the
wrn shore of the Bay. A S wind will increase to 25-30kt this
evening with the potential for 35-40kt gusts (and potentially
stronger with convection later this evening, which can be
handled with SMWs). The Gale Warning has been added to the Bay,
Lower James, and nrn ocean as observed gusts to ~35kt have
increased over the past 1-2hrs. Waves to build to 4-5 ft on the
Chesapeake Bay, seas to 7-10 ft (by late today into tonight).
Winds are expected to diminish overnight tonight post
convection.

Low pressure will be slow to exit the region during the
weekend. Will maintain a S wind 15-20 kt Saturday for most
marine areas (aob 15 kt on the rivers), becoming SW for Saturday
night, Sunday with further lowering of speeds expected.

&&

.TIDES/COASTAL FLOODING...
As of 350 PM EDT Friday...

Latest guidance depicts potential minor tidal flooding for the
Bay-side of the lower MD Ern Shore where tidal departures are
expected to average 1.0-1.5ft MLLW. Additional minor flooding
is possible along the Albemarle Sound with a strong S wind. A
coastal flood advisory has been issued for the MD Ern Shore from
midnight to 7 am Saturday, and a coastal flood statement has
been issued through 8 am Saturday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 4 AM EDT early this morning for
     MDZ021>025.
     Coastal Flood Advisory until 7 AM EDT this morning for
     MDZ021>023.
NC...Flash Flood Watch until 4 AM EDT early this morning for
     NCZ015>017-032-102.
VA...Flash Flood Watch until 4 AM EDT early this morning for
     VAZ075>078-084>086-090-095-097>100-520>525.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ650-652-654-
     656-658.
     Small Craft Advisory until 6 AM EDT early this morning for
     ANZ633-635>638.
     Small Craft Advisory until 6 PM EDT this evening for
     ANZ630>632-634.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...ESS
AVIATION...RHR
MARINE...AJZ
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 20, 12:08 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1208 AM EDT Sat Apr 20 2019

MDZ024-025-VAZ099-100-210415-
Inland Worcester-Maryland Beaches-Accomack-Northampton-
1208 AM EDT Sat Apr 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ021>023-210415-
Dorchester-Wicomico-Somerset-
1208 AM EDT Sat Apr 20 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

VAZ075>078-085-086-521-522-210415-
Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-Mathews-
Western Essex-Eastern Essex-
1208 AM EDT Sat Apr 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ012>014-030-031-VAZ048-060>062-064>069-079>083-087>089-092-093-
096-509>519-210415-
Northampton-Hertford-Gates-Bertie-Chowan-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Brunswick-Dinwiddie-Prince George-Charles City-New Kent-
Greensville-Sussex-Surry-Southampton-Isle of Wight-Suffolk-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
1208 AM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ015>017-032-102-VAZ084-090-095-097-098-520-523>525-210415-
Pasquotank-Camden-Western Currituck-Perquimans-Eastern Currituck-
Gloucester-James City-Norfolk/Portsmouth-Chesapeake-Virginia Beach-
Eastern King and Queen-York-Newport News-Hampton/Poquoson-
1208 AM EDT Sat Apr 20 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for northeast North Carolina,
east central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 20, 12:38 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1238 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     MARINE TSTM WIND 4 SSW RALEIGH TERRACE   36.95N 76.39W
04/19/2019  M49 MPH          ANZ638             VA   MESONET

            MESONET STATION XMGL MIDDLE GROUND
            LIGHTHOUSE.

&&
Local storm report, Apr 20, 12:41 AM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1241 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     NON-TSTM WND GST 15 ENE VIRGINIA BEACH   36.90N 75.71W
04/19/2019  M53 MPH          ANZ656             VA   MESONET

            MESONET STATION XCLT CHESAPEAKE LIGHT TOWER.

&&
Local storm report, Apr 20, 12:42 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1242 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND DMG     15 ENE VIRGINIA BEACH   36.90N 75.71W
04/19/2019                   ANZ656             VA   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 15 ENE VIRGINIA BEACH. MESONET STATION
            XCLT CHESAPEAKE LIGHT TOWER.

&&
Local storm report, Apr 20, 12:53 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1253 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     2 SSE GRAND VIEW        37.05N 76.26W
04/19/2019  E50 MPH          ANZ632             VA   MESONET

            MESONET THIMBLE SHOALS 43 KT GUST.

&&

05
Local storm report, Apr 20, 12:55 AM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1255 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     MARINE TSTM WIND 3 W HARBORTON           37.66N 75.89W
04/19/2019  E40 MPH          ANZ630             VA   PUBLIC

            35 KT GUST MESONET STATION AT ONANCOCK.

&&

05
Local storm report, Apr 20, 12:58 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1258 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     MARINE TSTM WIND 1 WSW KIPTOPEKE STATE P 37.17N 75.99W
04/19/2019  M42 MPH          NORTHAMPTON        VA   BUOY

            37 KT GUST BUOY STATION KPTV2 KIPTOPEKE, VA.

&&

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:06 PM EDTSevere Thunderstorm WarningAKQBertie, Camden, Chowan, Gates, Hertford, Pasquotank and 1 more39 min
Apr 19, 8:10 PM EDTTornado WarningAKQCamden, Chowan, Gates, Pasquotank35 min
Apr 19, 8:49 PM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank, Perquimans41 min
Apr 19, 8:55 PM EDTSevere Thunderstorm WarningAKQGates35 min
Apr 19, 9:06 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Pasquotank, Perquimans54 min
Apr 19, 10:02 PM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank58 min
Apr 19, 10:22 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck40 min
Apr 19, 8:03 PM EDTTornado WarningAKQEssex, King and Queen, King William, Lancaster, Middlesex, New Kent and 2 more27 min
Apr 19, 8:11 PM EDTTornado WarningAKQGloucester, King and Queen, Mathews, Middlesex, York34 min
Apr 19, 8:16 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Portsmouth, City of Suffolk44 min
Apr 19, 8:26 PM EDTSpecial Marine WarningAKQ64 min
Apr 19, 8:26 PM EDTTornado WarningAKQLancaster, Northumberland, Richmond, Westmoreland34 min
Apr 19, 8:30 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson45 min
Apr 19, 8:37 PM EDTTornado WarningAKQLancaster, Middlesex, Northumberland23 min
Apr 19, 8:53 PM EDTSpecial Marine WarningAKQ67 min
Apr 19, 8:53 PM EDTSevere Thunderstorm WarningAKQAccomack, Northampton67 min
Apr 19, 9:49 PM EDTSpecial Marine WarningAKQ86 min
Apr 19, 9:55 PM EDTSpecial Weather StatementAKQAccomack, Northampton65 min
Apr 19, 10:47 PM EDTSpecial Weather StatementAKQAccomack, Northampton58 min
Apr 19, 11:03 PM EDTSpecial Marine WarningAKQ57 min
Apr 20, 12:05 AM EDTSpecial Marine WarningAKQ55 min
Apr 20, 2:50 AM EDTSpecial Marine WarningAKQ40 min
Apr 20, 3:36 AM EDTSpecial Marine WarningAKQ69 min
Apr 20, 3:55 PM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond44 hr
Apr 20, 7:20 PM EDTSmall Craft AdvisoryAKQ3 hr

Nearby

Tornado Warnings in North Carolina, 2019Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.